Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

The limit value of the price of a European call option in the binomial model


Author: S. O. Gorovyi
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 74 (2006).
Journal: Theor. Probability and Math. Statist. 74 (2007), 25-28
MSC (2000): Primary 91B28; Secondary 91B62
Published electronically: June 25, 2007
MathSciNet review: 2336775
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find the limit value of the price of a European call option in the binomial model if the strike price does not change but the number of steps in the model tends to infinity. We assume that the market is arbitrage free.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 91B28, 91B62

Retrieve articles in all journals with MSC (2000): 91B28, 91B62


Additional Information

S. O. Gorovyi
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mathematics and Mechanics, National Taras Shevchenko University, Glushkov Avenue, 6, Kyiv, 03127, Ukraine
Email: sg@univ.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-07-00694-1
PII: S 0094-9000(07)00694-1
Keywords: The price of an option, European option, binomial model
Received by editor(s): January 19, 2005
Published electronically: June 25, 2007
Article copyright: © Copyright 2007 American Mathematical Society